# SDR A6WA2019052846639

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,186 hours, 34,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

REF 315380/3,4 & 314381/1 ON APPROACH AFTER SELECTING GEAR HANDLE DOWN, RECEIVED NOSE DOOR OPEN, & GEAR DISAGREE WARNING MESSAGES AFTER APPROXIMATELY 15 SECONDS AFTER SELECTING GEAR HANDLE DOWN. LEFT & RIGHT GEAR SHOWED DOWN, NOSE GEAR SHOWED UP. RAN QRH & USED MANUAL EXTENSION RELEASE HANDLE. GEAR DISAGREE MESSAGE CLEARED AND ALL 3 GEAR SHOWED DOWN & LOCKED. RECEIVED HYD 3 HI-TEMP MSG ON GROUND. LANDING GEAR MANUAL RELEASE HANDLE IS STILL PULLED.
